# SDR SWAA2019121739693

- Difficulty date: December 4, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 40,155 hours, 24,145 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200041
- Part serial: 1C1216
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER INTERNAL STRUCTURE AT THE #1 RIB (STAB. STA. 92.7), 2ND VERTICAL STIFFENER #4 RIB (STA 120.30), 2ND & 3RD STIFFENER, & #5 RIB (S STA 129.50), 2ND VERTICAL STIFFENER CRACKED.       / REPAIRED #1 RIB PER EA.
